# SDR SWAA061330

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 62,454 hours, 58,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 30432
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EMERGENCY EXIT SLIDE LIGHT INOP AT L2 DOOR.  RELAMPED LIGHT PER MM.
